# SDR DLL10991085

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 78047201
- Condition: Failed
- Location: Row 5e
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED SMOKE IN THE CABIN IN THE VICINITY OF SEAT 5E, BELIEVED TO BE COMING FROM LIGHTING BALLAST.  DEACTIVATED SYSTEM, CONDITION IMPROVED.  REPLACED OVERHEAD MODULE AT SEAT 5E/F, REACTIVATED LIGHTING SYS AND ALL CK NORMAL.
